# SDR 06FDEA03973

- Difficulty date: November 12, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: SLIDE/RAFT AT L1 DOOR FOUND FIRING LANYAND DISCONNECTED WITH QUICK-DISCONNECT WHEN DOOR INTERIOR LWR COVER REMOVED FOR REPAIR.  RECONNECTED L1 DOOR SLIDE/RAFT FIRING LANYAND AS PER AMM 25-61-06-4.
